# SDR QXEA2014120100934

- Difficulty date: November 26, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 32,664 hours, 34,062 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 15 SEAT TRACK CORRODED.  REMOVED AND REPLACED THE  SEAT TRACK IAW SRM 51-42-05 & 51-41-00 AND SRM 51-42-05, REPAIR 01, 51-40-15 REPAIR 01 AND 51-40-00 STRUCT IDENT 01.
